# SDR SWAA2021072680671

- Difficulty date: June 7, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT ; 2021-269564 / [01] REPLACED FLOOR PANEL 120BF LOCATED AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A1610 SHEET 7; REV C.; [02] REPLACED FLOOR PANEL 120BF LOCATED AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A1610 SHEET 7; REV C; [03] REPLACED FLOOR PANEL 120BF LOCATED AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A1610 SHEET 7; REV C RII
